×

On convex-Suslin spaces. (English) Zbl 0757.46007

We introduce a class of topological spaces which contains the \(K\)-Suslin spaces and the semi-reflexive spaces with \({\mathcal C}\)-webs, in the category of the locally convex spaces and which partially answers the Grothendieck conjecture.

MSC:

46A30 Open mapping and closed graph theorems; completeness (including \(B\)-, \(B_r\)-completeness)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] N. Bourbaki,Topologie générale. Chap. 9. Utilisation des nombres réels en topologie générale (Paris, 1958). · Zbl 0085.37103
[2] L. Schwartz, Sur le théorème du graphe fermé,C. R. Acad. Sc. Paris,263 (1966), 602–605. · Zbl 0151.19202
[3] A. Martineau, Sur les théorèmes de S. Banach et L. Schwartz concernant le graphe fermé,Studia Math.,30 (1968), 43–51. · Zbl 0177.41001
[4] M. Valdivia,Topics in locally convex spaces. North Holland (1982). · Zbl 0489.46001
[5] M. Valdivia, On the closed graph theorem in topological spaces,Manuscrip. Math.,23 (1978), 173–184. · Zbl 0367.46005 · doi:10.1007/BF01180572
[6] M. De Wilde, Réseaux dans les espaces linéaires à semi-normes,Mém. Soc. Liège,18 (1969).
[7] A. Grothendieck,Produits tensoriels topologiques et spaces nucléaires, Mem. Amer. Math. Soc. No.16 (1955).
[8] M. Valdivia, A class of locally convex spaces withoutC-webs,Ann. Inst. Fourier,32 (1982), 261–269. · Zbl 0478.46004
[9] G. Köthe,Topological Vector Spaces I, Springer (Berlin, 1983).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.